eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Prolia cause Skin rash (Rashes)?





Summary: Skin rash is found among people who take Prolia, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Vitamin d, and have Osteoporosis postmenopausal.

We study 5,800 people who have side effects while taking Prolia from FDA and social media. Among them, 494 have Skin rash. Find out below who they are, when they have Skin rash and more.

You are not alone: join a mobile support group for people who take Prolia and have Skin rash >>>

Prolia

Prolia has active ingredients of denosumab. It is often used in osteoporosis. (latest outcomes from Prolia 5,834 users)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.(latest reports from Skin rash 145,684 patients)

On Nov, 25, 2014: 5,796 people reported to have side effects when taking Prolia. Among them, 493 people (8.51%) have Skin Rash.

Trend of Skin rash in Prolia reports

Time on Prolia when people have Skin rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin rash74.24%13.64%6.06%6.06%0.00%0.00%0.00%

Age of people who have Skin rash when taking Prolia * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%0.28%0.00%0.00%0.00%2.50%7.22%90.00%

Severity of Skin rash when taking Prolia ** :

leastmoderateseveremost severe
Skin rash0.00%100.00%0.00%0.00%

How people recovered from Skin rash ** :

while on the drugafter off the drugnot yet
Skin rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Osteoporosis postmenopausal (314 people, 63.69%)
  2. Osteoporosis (102 people, 20.69%)
  3. Hypertension (19 people, 3.85%)
  4. Rheumatoid arthritis (10 people, 2.03%)
  5. Osteopenia (8 people, 1.62%)

Top co-used drugs for these people * :

  1. Vitamin d (79 people, 16.02%)
  2. Aspirin (61 people, 12.37%)
  3. Calcium (51 people, 10.34%)
  4. Synthroid (32 people, 6.49%)
  5. Calcium carbonate (24 people, 4.87%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Skin Rash while taking Prolia?

You are not alone! Join a mobile support group:
- support group for people who take Prolia and have Skin Rash
- support group for people who take Prolia
- support group for people who have Skin Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
    Reply
  • Do the side effects of prolia either stop or lessen over the 6 month period between injections?
    I am wondering if the side effects of Prolia go away or lessen during the six months it is taken for.
    Reply
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
    Reply
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
    Reply
  • Can high dose of neurontin cause skin rash on face?
    Have been Taking 3000 mg Neurontin per day for migraine treatment for aprox 3 months and have recently developed unexplained rash on face.
    Reply

More questions for: Prolia, Skin rash

You may be interested at these reviews (Write a review):

  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
    Reply
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
    Reply
  • I have twice developed a uti after injection of prolia
    I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
    Reply

More reviews for: Prolia, Skin rash

Comments from related drug studies (Check your drugs):

  • not itchy. appears on stomach, sides, back, chest & hips. noticed after a painful bowel movement due to anal fissure. also ate random selection of food at buffer a couple hours prior. very light red. ability to "write on skin" (noticed when itching occured). not sure if itching was due to anxiety of ...
    Reply
  • had a procedure to melt and remove fat from abdomen ... used versed IV as anaesthesia, wasn't very effective, had a lot of pain and memory of procedure. Rash developed on my face around mouth, nose, and eyes ... getting worse over past 18 months.
    Reply
  • I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
    Reply
  • A. This is a long story. Over two weeks ago I accidentally knocked the scab off a nearly healed cut on my left shin, that had come from the dishwasher door hitting it. In retrospect it had taken a little longer to heal than I would have expected. When the scab fell off, the area under the scab app ...
    Reply
  • Facial rashers developed 2 days after 2nd week of orencia injection. Still dealing with the rashes 3 weeks after it started. Had to be given kenalog injection and have to wait out for rashes to go away:(
    Reply

More related studies for: Prolia, Skin rash

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.